Equilibrium distributions of repulsive particles in a sphere

Share/Save/Bookmark

Waal van de, B.W. and Harkema, S. (1988) Equilibrium distributions of repulsive particles in a sphere. American Journal of Physics, 56 (7). pp. 583-584. ISSN 0002-9505

[img]
Preview
PDF
215Kb
Item Type:Article
Copyright:© 1988 American Association of Physics Teachers
Faculty:
Science and Technology (TNW)
Link to this item:http://purl.utwente.nl/publications/80295
Official URL:http://dx.doi.org/10.1119/1.15519
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page